# SDR SWIA201804194569

- Difficulty date: April 19, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 36,518 hours, 31,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: A/C Packs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OVER PRESSURE AND LT PACK OFF WITH SWITCH ON.  DECLARED EMERGENCY.  REPLACED THE RT PACK PRSOV AND LT PACK PRSOV AND 10TH STAGE VALVE. ALL OPS CHECKED GOOD.
